Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 3:43 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 3:43 PM CDT (20:43 UTC)
- Expired
- Apr 28, 2014, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 44 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:47 PM CDT | TSTM WND DMG | 2 Ne University City, MO | LARGE TREE FELL ONTO A HOUSE CAUSING A MINOR INJURY IN PAGEDALE |
| Apr 28, 3:50 PM CDT | TSTM WND DMG | 1 N St. Louis, MO | INDUSTRIAL BUILDING HAD A WALL AND PART OF ITS ROOF BLOWN DOWN OFF NEAR THE INTERSECTION OF NATURAL BRIDGE AND DARBY. |
| Apr 28, 3:50 PM CDT | TSTM WND DMG | 1 N St. Louis, MO | ST. LOUIS FIRE DEPARTMENT CONFIRMS A TREE FELL ONTO TWO HOUSES ON THE 4200 BLOCK OF DARBY. |
| Apr 28, 4:05 PM CDT | HAIL 0.75 | St. Louis, MO | AT I-70 AND GOODFELLOW. |
| Apr 28, 4:30 PM CDT | HAIL 0.75 | Granite City, IL | ROTATING WALL CLOUD AT 415 PM FOLLOWED BY PENNEY-SIZED HAIL AT 430 PM. |
| Apr 28, 4:35 PM CDT | HAIL 0.75 | Granite City, IL | PEA TO PENNY SIZED HAIL INCREASING IN SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631
WUUS53 KLSX 282043
SVRLSX
ILC119-163-MOC189-510-282130-
/O.NEW.KLSX.SV.W.0074.140428T2043Z-140428T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND
HEIGHTS...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KINLOCH...HILLSDALE...NORMANDY...COOL VALLEY...NORTHWOODS...ST.
LOUIS...FERGUSON...JENNINGS...CAHOKIA...BELLEFONTAINE NEIGHBORS...
RIVERVIEW...VENICE...EAST ST. LOUIS...CENTREVILLE...MADISON...
WASHINGTON PARK...GRANITE CITY...CASEYVILLE...FAIRVIEW HEIGHTS AND
PONTOON BEACH.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3849 9040 3872 9041 3886 8989 3861 8982
TIME...MOT...LOC 2044Z 248DEG 33KT 3864 9030
HAIL...1.00IN
WIND...60MPH
$$
GLASS4 follow-up statements
664
WWUS53 KLSX 282057
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT MON APR 28 2014
ILC119-163-MOC189-510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
357 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EAST CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 430 PM CDT...
AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNINGS...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON PARK...GRANITE CITY...CASEYVILLE...PONTOON BEACH...
COLLINSVILLE...MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...
FAIRMONT CITY...MITCHELL...POAG AND KUHN.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 9036 3874 9035 3886 8989 3861 8982
TIME...MOT...LOC 2057Z 248DEG 33KT 3872 9019
HAIL...1.00IN
WIND...60MPH
$$
GLASS971
WWUS53 KLSX 282100
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON APR 28 2014
ILC119-163-MOC189-510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
400 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EAST CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 430 PM CDT...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIVERVIEW...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON PARK...CASEYVILLE...PONTOON BEACH...COLLINSVILLE...
MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...MITCHELL...POAG AND
KUHN.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 9032 3874 9032 3886 8989 3861 8982
TIME...MOT...LOC 2101Z 254DEG 36KT 3874 9015
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GLASS891
WWUS53 KLSX 282108
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT MON APR 28 2014
MOC189-282118-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
ST. LOUIS MO-
408 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. LOUIS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3859 9029 3875 9020 3876 9019 3877 9019
3877 9017 3880 9012 3886 8989 3861 8982
TIME...MOT...LOC 2108Z 254DEG 36KT 3877 9008
$$
ILC119-163-MOC510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO-
408 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON COUNTIES UNTIL
430 PM CDT...
AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANITE
CITY...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PONTOON BEACH...COLLINSVILLE...MARYVILLE...GLEN CARBON...
EDWARDSVILLE...TROY...POAG AND KUHN.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 9029 3875 9020 3876 9019 3877 9019
3877 9017 3880 9012 3886 8989 3861 8982
TIME...MOT...LOC 2108Z 254DEG 36KT 3877 9008
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GLASS300
WWUS53 KLSX 282115
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT MON APR 28 2014
ILC163-MOC510-282125-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
ST. CLAIR IL-ST. LOUIS CITY MO-
415 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND
NORTHWESTERN ST. CLAIR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3866 8984 3866 9017 3877 9017 3880 9012
3886 8989
TIME...MOT...LOC 2115Z 254DEG 36KT 3879 8999
$$
ILC119-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-
415 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MADISON COUNTY UNTIL 430 PM CDT...
AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONTOON
BEACH...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...TROY AND KUHN.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 8984 3866 9017 3877 9017 3880 9012
3886 8989
TIME...MOT...LOC 2115Z 254DEG 36KT 3879 8999
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:09 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 28, 3:09 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 309 PM CDT Mon Apr 28 2014 .SHORT TERM: (Through Late Tonight) Issued at 305 PM CDT Mon Apr 28 2014 The line of severe convection that has formed along the dry line will continue to move east-northeast through 00Z. Hail to the size of golf balls, wind gusts to 60 mph, and a few tornadoes will be possible. This activity will exit the region early this evening as dry air advects in from the west. CVKING .LONG TERM: (Tuesday through Next Monday) Issued at 305 PM CDT Mon Apr 28 2014 Atypical weather pattern expected much of this work week as a stacked/occluded low pressure system currently in Nebraska slowly pinwheels east-northeast to the western Great Lakes by Thursday morning. Extensive cloudiness, scattered showers and cool temperatures for late April, will be the rule through Thursday. Have stuck pretty close to a consensus blend of model guidance for temperatures. Upper flow to become zonal by the end of this coming weekend and temperatures should gradually warm back up into the 70s for daytime highs. A quasistationary front will also setup shop across the CWA, but moisture return will be slow and therefore POPs remain low at this time in the extended forecast. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT MON APR 28 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 28, 3:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL GRAY SUMMIT 38.49N 90.82W
04/28/2014 E0.50 INCH FRANKLIN MO TRAINED SPOTTER
HAIL BETWEEN PEA AND MARBLE-SIZED.
&&
FUCHSLocal storm report, Apr 28, 3:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL O'FALLON 38.78N 90.71W
04/28/2014 E0.50 INCH ST. CHARLES MO TRAINED SPOTTER
AT THE WAL-MART ON HIGHWAY K IN OFALLON.
&&
FUCHSLocal storm report, Apr 28, 3:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ST. PETERS 38.78N 90.61W
04/28/2014 M1.00 INCH ST. CHARLES MO NWS EMPLOYEE
&&
KARLZLocal storm report, Apr 28, 3:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL ST. PETERS 38.78N 90.61W
04/28/2014 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
AT JUNGS STATION ROAD AND UPPER BOTTOM ROAD
INTERSECTION.
&&
FUCHSLocal storm report, Apr 28, 3:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL ST. CHARLES 38.79N 90.52W
04/28/2014 E1.00 INCH ST. CHARLES MO AMATEUR RADIO
&&
MILLERLocal storm report, Apr 28, 3:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
04/28/2014 M69 MPH ST. CHARLES MO ASOS
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Calhoun | 35 days |
| Apr 28, 2:22 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 38 min |
| Apr 28, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 48 min |
| Apr 28, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 32 min |
| Apr 28, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 41 min |
| Apr 28, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 47 min |
| Apr 28, 3:56 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 49 min |
| Apr 28, 4:17 PM CDT | Tornado Warning | LSX | Bond, Macoupin, Madison, Montgomery | 28 min |
| Apr 28, 4:29 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 31 min |
| Apr 28, 4:45 PM CDT | Tornado Warning | LSX | Bond, Macoupin, Madison, Montgomery | 30 min |
| Apr 28, 4:50 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 25 min |
| Apr 28, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 48 min |
| Apr 28, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 46 min |
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Monroe, Montgomery, Ralls | 33 min |
| Apr 27, 10:41 PM CDT | Tornado Warning | LSX | Boone, Callaway | 34 min |
| Apr 28, 12:37 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 38 min |
| Apr 28, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 47 min |
| Apr 28, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 49 min |
| Apr 28, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 48 min |
| Apr 28, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.